# SDR ASAA2014072908714

- Difficulty date: July 29, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 29,246 hours, 8,739 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 3404021050
- Part serial: YA012342U
- Condition: Leaking
- Location: Nr 1 Fuel Sys
- Part time: 43,728 hours, 16,087 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, AFTER COMPLETION OF FUEL FILTER CHANGE, LEAK CHECKED GOOD.  PRIOR TO CLOSING COWLING FUEL STARTED TO LEAK FROM AREA ABOVE FUEL FILTER HOUSING, CAST MOLDED, TO FUEL PUMP.  ACFT GROUNDED. REPLACED THE NR 1 FUEL PUMP PACKAGE IAW AMM 73-11-01-000/400-801. OPS TESTED GOOD WITH NO LEAKS NOTED.
